# SDR IPXA2021021765749

- Difficulty date: January 16, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000620100
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C RT WING I/B FLAP UPPER SKIN L SHAPED REPAIR DOUBLER HAS A CHAFFE MARK.  REMOVED AND REPLACED DOUBLER IAW SRM 57-50-00 FIG 205 RCD NR 184819.
